# SDR IPXA2023102715115

- Difficulty date: October 17, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 37,464 hours, 25,127 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 112N80061
- Part serial: 10984812
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  L/H DRY BAY FUEL PANEL 532HZ HAS A CRACK IN THE UPPER CORNER. DOT 33-041. REFINISH THE REPAIR WITH 156 BATCH 4167988 IAW-757-SRM-51-70-07-0G-0 PARA. 5.K 7-8-9. PERFORMED POST REPAIR INSP ON THE L/H DRY BAY FUEL PANEL 532HZ IAW PART 1 51-01-01, PART 4 51-00-03. THE REPAIR AREA OF THE PANEL IS DIBOND / DELAMINATION FREE AT THIS TIME. NDT COMPLETE. INSP ONLY. T92357. AUDIT COMPLETE.
